# SDR DXTA2020071503863

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 13,249 hours, 10,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR SPRING TORQUE COUNTERBALANCE HANDLE BAR EXCESSIVELY LOOSE.  BARELY MAKES OVER CENTER LOCK.  ADJUSTED CABIN DOOR SUPPORT STRUT ASSEMBLY REF AMM 52-10-01 AND OPS CKD NORMAL FOR POSITIVE OVERCENTER ACTION.
